# SDR DXTA200300146

- Difficulty date: October 24, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600335
- Aircraft time: 7,842 hours, 6,243 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT TEB LT MAIN LANDING GEAR DID NOT SHOW DOWN AND LOCKED, EXTENDED GEAR WITH PNEUMATIC BLOW DOWN SYSTEM.  REMOVED 4 INOPERATIVE LIGHT BULBS AND INSTALLED 4 NEW BULBS IAW CE560 MM CHAPTER 33-13-01. BLED GEAR HYDRAULIC SYSTEM, PERFORMED OPS CHECK IAW CE-560 MM CHAPTER 32-01-00. OPS CHECKED GOOD.
